# SDR CA120113002

- Difficulty date: January 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 16,495 hours
- Engine: Ge CF348C5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Condition: Failed
- Location: Recirculation
- Part time: 19,041 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

(CAN) DURING THE APPROACH, THE FLIGHT CREW SMELLED SMOKE, THE F/A REPORTED SMOKE IN THE CABIN FOLLOWED BY A RECIRC FAN FAULT STATUS MESSAGE.  THE RECIRCULATION, RECIRCULATING FANS WERE TURNED OFF AND THE SMOKE QUICKLY DISSIPATED.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.  A MAINTENANCE CREW WAS DISPATCHED AT THE ACFT LOCATION.  THE RT RECIRCULATING FAN WAS REPLACED, GROUND RUNS PERFORMED AND THE ACFT RELEASED FOR SERVICE.  A SIMILAR INCIDENT WAS REPORTED THE FOLLOWING DAY, 2 LEGS LATER.
